MAUDE Adverse Event Report: VITAL ACCESS CORP. VWING VASCULAR NEEDLE GUIDE

VITAL ACCESS CORP. VWING VASCULAR NEEDLE GUIDE
Model Number 00144
Health Effect - Clinical Code Reaction (2414)
Date of Event 01/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Implanting surgeon removed a vwing device due to an apparent allergic reaction.No overt complications identified.The patient tolerated the procedure well.Reporting nurse identified that the patient's arm has returned to normal following device removal.No further symptoms of redness or itching.

Brand Name
VWING VASCULAR NEEDLE GUIDE
Common Device Name
VWING
Manufacturer (Section D)
VITAL ACCESS CORP.
448 e. winchester st.
suite 250
salt lake city UT 84107
MDR Report Key5522399
Report Number3009273792-2016-00004
Device Sequence Number273108
Product Code PFH
UDI-Device Identifier08199260101458
UDI-Public8199260101458
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2015
Device Model Number00144
Device Lot Number15-0033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2016
Initial Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AV FISTULA NEEDLES
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR